I am a male, and for the past week, I had pain while urinating, especially at night. Sometimes the pain lasts after I urinate and feels like there is acid or something still in my urethra or something, it is hard to explain. I am not sexually active, so I cannot be an STI. I think it may be a UTI. I have some Amoxiclav which I had prescribed for a skin infection and never used so I am taking Amoxiclav for this but not sure how long should I take it for and standard dosage? Currently, I am taking it three times a day, so far pain (I think it is subsiding). Should I get checked at doctors if Amoxiclav does not work?
Related Questions:Can allergic reaction occur due to Tylenol 3 or Amoxicillin?
Do you have a question on Pain While Urinating or Amoxicillin?Ask a Doctor Now
Welcome to icliniq.com.
Frequency, urgency, and burning micturition, pain while urination all can be symptoms of cystitis or urinary tract infection. Most commonly, it has two types, either complicated or noncomplicated UTI. So your condition comes in non-complicated UTI. Most common drugs used in this is Fluoroquinolone drugs like Ciplox, Norflox, Nitrofluorene. But you already started tablet Augmentin. So you can take a minimum of five days.
1)Tablet Augmentin (Amoxicillin, Clavulanate Potassium) 625 mg twice daily for five days.
2) Drink plenty of water.
3) Syrup Citral K (Disodium hydrogen citrate) two tablespoon with half glass of water for five days.
Thank you doctor,
Generally, should Augmentin work for UTI? Or should I go to a doctor and get a Fluroquinolone drug? I cannot find Citralka in my place. I can ask in pharmacy for something similar, but what is the active ingredient?
Welcome back to icliniq.com.
Syrup Citralka not required if there is no burning sensation, with eater it will be fine. No need to change antibiotics. Augmentin is enough to cure uncomplicated UTI (urinary tract infection).
Answer: Hi, Welcome to icliniq.com. Splaying of urinary stream does not always mean a problem, but is important to rule out significant urinary tract pathology like urethral stricture, bladder neck dyssynergia, etc. As an initial evaluation, you can get an ultrasound KUB (kidney, ureters and urinary bladder... Read Full
Answer: Hi. Welcome to icliniq.com. I have gone through your query and can understand your health concern. The allergic reaction can be due to Amoxicillin only, because Acetaminophen and Codeine will not cause any allergic reaction. I suggest you to stop Amoxicillin. You can use any of the Cephalosporin ins... Read Full
Answer: Hello, Welcome to icliniq.com. I have seen your reports (attachment removed to protect patient identity). Yes, your reports show plenty of RBCs (red blood cells) in urine, which signifies infection. It could be secondary to renal calculi lodged somewhere up in the kidneys or ureter. It might be so ... Read Full
Ask your health query to a doctor online?Ask a Doctor Now